MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number CR TIBIAL INSERT SZ 4, 9MM, SLOPE +
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
During the week of april (b)(6), representatives of exactech, inc.And exactech spain conducted an inperson site visit with (b)(6) hospital.As a result of that site visit and at exactech's request, the hospital provided a retrospective excel listing of revision related to polyethylene wear that have been performed since 2010.These cases have not previously been reported to exactech as complaints.This patient (b)(6) was implanted with a 200-64-09-inserto tibial slope+ cr 4-9 mm, serial number (b)(6) on (b)(6) 2014.The insert was manufactured on 8/3/2010 and was packaged in a vacuum bag with no evoh.The insert was manufactured on 8/3/2010 and was 3 years 5 months shelf age at the time of implant.On 0/0/21, approximately 7.0 years post implantation, the patient underwent revision for wear of the polyethylene.No additional details are available at this time.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10: concomittants: 02-012-45-4040 - bandeja tibial logic fit 4f/4t, (b)(6); 232-02-04 - comp.Femoral asimetrico poroso cr nº4 izq, (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: the revision reported may have been due to third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components, which led to prosthesis wear.However, this cannot be confirmed as the device was not available for evaluation and images of the explanted device/radiographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b3, b5, d2b, d6b, g1, h6 - investigation findings, investigation conclusions, h7 and h11.The revision reported may have been due to third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components, which led to prosthesis wear.However, this cannot be confirmed as the device was not available for evaluation and images of the explanted device/radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial total knee arthroplasty.Subsequently, the patient experienced prosthesis wear.As a result, the patient underwent knee revision approximately 7 years and 2 months after initial implantation.No further patient impact reported.No further information available.

Brand Name
OPTETRAK
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16998955
Report Number1038671-2023-01122
Device Sequence Number19446174
Product Code JWH
UDI-Device Identifier10885862041104
UDI-Public10885862041104
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2015
Device Model NumberCR TIBIAL INSERT SZ 4, 9MM, SLOPE +
Device Catalogue Number200-64-09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer07/19/2023
03/20/2026
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date08/08/2023
03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown